On extremals
Differencialʹnye uravneniâ, Tome 2 (1966) no. 8, pp. 1027-1030
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1966_2_8_a2,
author = {A. N. Erugin},
title = {On extremals},
journal = {Differencialʹnye uravneni\^a},
pages = {1027--1030},
year = {1966},
volume = {2},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1966_2_8_a2/}
}
A. N. Erugin. On extremals. Differencialʹnye uravneniâ, Tome 2 (1966) no. 8, pp. 1027-1030. http://geodesic.mathdoc.fr/item/DE_1966_2_8_a2/